# SDR SWAA2018011819170

- Difficulty date: January 8, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 144A9401
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD BULKHEAD SUPPORT ANGLE CORRODED AT BS 727, LBL 30.  R & R THE SUPPORT ANGLE IAW SRM AND DWG.
